# SDR MASA97066

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: 12027882001
- Condition: Jammed
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE 5271 - TPA-PNS - WHILE ON THE GROUND IN TPA, THE CREW FOUND THE CABIN DOOR LATCH TO BE JAMMED.  MAINTENANCE LUBED THE LATCHING MECHANISM, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
